Turkish Journal of Mathematics
Mixed modulus of continuity in the Lebesgue spaces with Muckenhouptweights and their properties
Main properties of the mixed modulus of continuity in the Lebesgue spaces with Muckenhoupt weights are investigated. We use the mixed modulus of continuity to obtain Potapov type direct and inverse estimates of angular trigonometric approximation of functions in these spaces. We prove an equivalence between the mixed modulus of continuity and K -functional and realization functional.
Direct theorem, inverse theorem, Muckenhoupt weights, modulus of continuity
"Mixed modulus of continuity in the Lebesgue spaces with Muckenhouptweights and their properties,"
Turkish Journal of Mathematics: Vol. 40:
6, Article 1.
Available at: https://journals.tubitak.gov.tr/math/vol40/iss6/1